Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Stiffness in shoulders.Taking folitrax, folvit. Exercise while paining? Recommendations?

i am 63 years old and having morning stiffness in my shoulders and the pain reduces after 1 hour but that reduced pain then continues for whole day. after waking up i do exercise. Please advice if (1) can i do exercise when i have pain (2) what is my disease ? (3) i am taking folitrax and folvit medicine once a week; is this helpful?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hello Vishal,
I welcome you at healthcaremagic.
It looks from your details that you may have one of the following-

-Rheumatoid arthritis

-Bursitis at shoulder

-Osteoarthritis of shoulder

You should get yourself evaluated first by following-
-By having a x ray of shoulder.

-MRI of shoulder.

-Blood investigations like hemoglobin ,TDLC,ESR,RA FACTOR,CRP,etc.

Your questions can only be answered best with results of supportive investigations.

Wish you a happy & healthy life.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor